Matematicheskoe Prosveshchenie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Pros.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Pros., Ser. 3, 2013, Issue 17, Pages 136–151 (Mi mp275)  

Наш семинар: математические сюжеты

О множествах с двумя расстояниями

A. V. Akopyanab, O. R. Musinab

a A. A. Kharkevich Institute for Information Transmission Problems, Russian Academy of Sciences, Moscow
b P. G. Demidov Yaroslavl State University

Full text: PDF file (624 kB)

Citation: A. V. Akopyan, O. R. Musin, “О множествах с двумя расстояниями”, Mat. Pros., Ser. 3, 17, MCCME, Moscow, 2013, 136–151

Citation in format AMSBIB
\Bibitem{AkoMus13}
\by A.~V.~Akopyan, O.~R.~Musin
\paper О множествах с~двумя расстояниями
\serial Mat. Pros., Ser.~3
\yr 2013
\vol 17
\pages 136--151
\publ MCCME
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mp275}


Linking options:
  • http://mi.mathnet.ru/eng/mp275
  • http://mi.mathnet.ru/eng/mp/v17/s3/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematicheskoe Prosveshchenie
    Number of views:
    This page:440
    Full text:178

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022